| Model Number |
176630 |
| Medical Device Problem Codes |
Fail-Safe Problem (2936); Mechanics Altered (2984)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an ear, nose, and throat (ent) surgery, when there were seven uses remaining, the clip got stuck and the device became unusable.It was reported that the handle could not be squeezed when the issue occurred.A new device was replaced to resolve the issue.No patient complications have been reported as a result of this event.Pli 10: medtronic's initial evaluation of the incident is that the handle was actuated and the dinks were examined and were observed to be improperly aligned.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.